MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was stuck with the guidewire.The target lesion was located in the left anterior descending artery.A 1.25mm rotalink burr and a rotawire were selected for use.During the procedure, it was noted that the rotalink burr was stuck with the rotawire, the advancer was leaking gas, and the procedure could not be performed normally.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6), e1 - initial reporter address 1: (b)(6), e1 - initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the burr was stuck with the guidewire.The target lesion was located in the left anterior descending artery.A 1.25mm rotalink burr and a rotawire were selected for use.During the procedure, it was noted that the rotalink burr was stuck with the rotawire, the advancer was leaking gas, and the procedure could not be performed normally.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.It was further reported that the rotalink burr and rotawire were stuck together and could not be separated.The devices were difficult to remove, but they were eventually removed as a whole.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Manuf analysis: returned product consisted of the rotalink burr catheter which was returned connected to a rotablator rotalink advancer.Product analysis confirmed the reported events as was there were numerous kinks to the wire causing significant resistance when removing during device analysis.The severity of damage present prevented reinsertion.No damage or irregularity was found to the returned complaint burr catheter device.Media provided with the complaint depicts a bent coil and an advancer with no damage.The media does not provide additional clarity to the cause of the reported event.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22707453
Report Number2124215-2025-49927
Device Sequence Number15892617
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)260912(10)34835083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0034835083
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer07/29/2025
10/10/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/20/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight76 KG